Format

Send to

Choose Destination
See comment in PubMed Commons below
Ann Emerg Med. 1996 Mar;27(3):382-5.

Atypical presentation of 4-aminopyridine overdose.

Author information

1
Department of Emergency Medicine, Vancouver Hospital and Health Sciences Centre, Vancouver, British Columbia, Canada.

Abstract

4-Aminopyridine (4-AP) is an investigational drug for the treatment of neurologic disorders including multiple sclerosis (MS). Until recently, relatively little was known about 4-AP toxicity in overdose; the only recorded cases involved neurologic symptoms ranging from mild parasthesias to tonic-clonic seizures. We report a case of accidental 4-AP overdose that resulted in continuous, dystonic, choreoathetoid-type movements that responded to treatment with standard anticonvulsant dosages of benzodiazepines.

PMID:
8599505
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Elsevier Science
    Loading ...
    Support Center